Alert archive / West Virginia / Tornado Warnings in 2019

Tornado Warning 43, NWS Blacksburg, VA

October 31, 2019Greenbrier County, West Virginia

NWS Blacksburg, VA issued this tornado warning at Oct 31, 2019, 2:26 PM EDT for Greenbrier County, West Virginia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 31, 2019, 2:26 PM EDT (18:26 UTC)
Expired
Oct 31, 2019, 3:00 PM EDT
In force
34 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Greenbrier County, WV

The radar

The Charleston,WV radar (KRLX), 89 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 31, 12:45 PM EDTTornado WatchSPC4 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2019-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2019-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
621 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

644 
WFUS51 KRNK 311826
TORRNK
WVC025-311900-
/O.NEW.KRNK.TO.W.0043.191031T1826Z-191031T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service BLACKSBURG VA
226 PM EDT Thu Oct 31 2019

The National Weather Service in BLACKSBURG has issued a

* Tornado Warning for...
  Northwestern Greenbrier County in southeastern West Virginia...

* Until 300 PM EDT.
    
* At 225 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Babcock State Park, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Rainelle...
  Quinwood...
  Bingham...
  Duo...
  and Anjean.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3800 8048 3796 8079 3798 8077 3799 8079
      3803 8080 3803 8082 3804 8083 3806 8080
      3806 8083 3805 8084 3806 8087 3808 8089
      3810 8088 3808 8071 3819 8055
TIME...MOT...LOC 1825Z 245DEG 41KT 3804 8095 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

16
3 follow-up statements
660 
WWUS51 KRNK 311834
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
234 PM EDT Thu Oct 31 2019

WVC025-311900-
/O.CON.KRNK.TO.W.0043.000000T0000Z-191031T1900Z/
Greenbrier WV-
234 PM EDT Thu Oct 31 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR 
NORTHWESTERN GREENBRIER COUNTY...
    
At 234 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Bingham, or 8 miles west of Quinwood, moving east at
45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Rainelle...
Quinwood...
Bingham...
Duo...
and Anjean.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3800 8048 3796 8079 3798 8077 3799 8079
      3803 8080 3803 8082 3804 8083 3806 8080
      3806 8083 3805 8084 3806 8087 3808 8089
      3810 8088 3808 8071 3819 8055
TIME...MOT...LOC 1834Z 248DEG 40KT 3808 8085 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

16
298 
WWUS51 KRNK 311842
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
242 PM EDT Thu Oct 31 2019

WVC025-311900-
/O.CON.KRNK.TO.W.0043.000000T0000Z-191031T1900Z/
Greenbrier WV-
242 PM EDT Thu Oct 31 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR 
NORTHWESTERN GREENBRIER COUNTY...
    
At 242 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Bingham, or near Quinwood, moving east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Rainelle...
Quinwood...
Bingham...
Duo...
and Anjean.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3800 8048 3796 8079 3798 8077 3799 8079
      3803 8080 3803 8082 3804 8083 3806 8080
      3806 8083 3805 8084 3806 8087 3808 8089
      3810 8088 3808 8071 3819 8055
TIME...MOT...LOC 1842Z 251DEG 35KT 3812 8077 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

16
103 
WWUS51 KRNK 311857
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
257 PM EDT Thu Oct 31 2019

WVC025-311906-
/O.EXP.KRNK.TO.W.0043.000000T0000Z-191031T1900Z/
Greenbrier WV-
257 PM EDT Thu Oct 31 2019

...THE TORNADO WARNING FOR 
NORTHWESTERN GREENBRIER COUNTY WILL EXPIRE AT 300 PM EDT...
                
The storm which prompted the tornado warning has weakened, and no 
longer appears capable of producing a tornado. Therefore, the 
warning will be allowed to expire.  However gusty winds are still 
possible with this thunderstorm and a severe thunderstorm warning 
remains in effect for all of Greenbrier County.

A Tornado Watch remains in effect until 700 PM EDT for southeastern
West Virginia.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.


LAT...LON 3800 8048 3796 8079 3798 8077 3799 8079
      3803 8080 3803 8082 3804 8083 3806 8080
      3806 8083 3805 8084 3806 8087 3808 8089
      3810 8088 3808 8071 3819 8055
TIME...MOT...LOC 1856Z 245DEG 41KT 3817 8063 

$$

16

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this tornado warning went out at Oct 31, 1:53 PM EDT, 33 minutes earlier.

Area forecast discussion, Oct 31, 1:53 PM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
153 PM EDT Thu Oct 31 2019

.SYNOPSIS...
An intense cold front moves across our area this afternoon and
evening followed by colder high pressure for the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 115 PM EDT Thursday...

We have a tornado watch in effect til 7pm for our mountains, and
should potentially see watches issued further east later this
afternoon.

Environment favorable for robust storms along a line, with 0-3km
SRH of 200-350 m2/s2 and bulk shear 50-60kts. We have had breaks
in the cloud cover allowing MUCAPES to reach around 1000 J/Kg.

As this line moves east there will be gusty to damaging winds,
with potential for quick tornado spinups, especially as the line
moves east of the Blue Ridge.

Models somewhat differ on timing of the line, but am leaning
toward the Nested NAM which has it exiting our region by 01-03z
tonight. Showers will linger behind the line for an hour or two.

As soon as the line and front moves through, winds will turn
west to northwest with gusts over 40 kts expected mainly from
the foothills west to the mountains. 6 hour pressure rise is
greatest ending at 03z tonight, of 10-15mb. This along with
45-60kt jet will lead to high wind warning criteria along and
near the Blue Ridge and Alleghanys this evening, then as the low
level jet exits to the northeast, winds will start to diminish
but should stay blustery through dawn Friday.

As for flooding, given speed of movement of line, threat is
limited to ponding of water and in poor drainage areas where
leaves may clog culverts.

Temperatures will drop quickly tonight behind the front into the
30s. Too much wind for frost formation. As the colder air
arrives and upslope flow enhances, will see some snow
showers/flurries across the western slopes, where an inch or
less could accumulate on the grass.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
As of 130 PM EDT Thursday...

Wind will continue to weaken through the day as high pressure
moves in. Skies clear in the west before lunchtime. Highs will
be in cooler in the 40s west to 50s east.

Quite chilly Friday night with frost/freeze conditions possible
east of the Blue Ridge. No headlines at this point due to busy
front end of the forecast.

Temperatures will rebound a bit on Saturday ahead of another cold front
rapidly approaching from the northwest. Moisture is limited with the
front so not much to speak of in terms of precipitation or clouds, but
expect winds to become a bit blustery again followed by a good surge of
upslope clouds for the evening and through Saturday night. Another
chilly night with frost/freeze conditions possible east of the Blue
Ridge.

Sunday will see a return to high pressure and a good amount of sun with
any lingering clouds west of the Ridge dissipating during the morning.
However, the surge of cold air behind the most recent cold front will
again take a toll and keep high temperatures on Sunday well below
normal. And if the growing season is still active east of the Ridge,
Sunday night will offer another good chance for a frost/freeze.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 315 PM EDT Thursday...

A ridge of high pressure will set up over the Mid Atlantic and should
keep dry conditions overt the region through Monday night as it exits
offshore.

Afterward, forecast confidence decreases considerably as the ECMWF
and the GFS differ on the timing and initialization of a new area of
low pressure developing somewhere near the Southeast coast. Rain
chances seem to generally creep up slowly during Tuesday and
Wednesday although rainfall amounts do not appear impressive.
However, the overall discrepancies of the synoptic picture in the
models make it difficult to give more than just low chance PoPs at
this time, but overall looks cooler than normal and dry through
Thursday.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 140 PM EDT Thursday...

Southerly flow increases sending gusts to 20-25kts. A line of
showers/storms will bring gusts over 30kts and possibly as high
as 45-50kts with ceilings mainly in the MVFR to low end VFR
range. Rain will drop vsbys to IFR or lower at the onset, then
MVFR behind the line.

Winds will turn quickly west behind the line/front to the
west/northwest. This occurs first at BLF/LWB 22-23z, the BCB/ROA
by 0z, and LYH/DAN by 03z.

Behind the front winds turn to the west-northwest with gusts
increasing to 25 to 40 knots. Higher elevations, have the
potential for even stronger winds.

Once the front goes through and the deeper moisture exits the
region, clouds will clear east of the Blue Ridge. A layer of
low level moisture will remain over the mountains with MVFR to
IFR ceilings on the western slopes of the central Appalachians
through Friday morning.

Above average confidence on the timing of the front and the
improvement to VFR this afternoon.

Average confidence on ceiling improvement this morning ahead of
the front once mixing begins.

.Extended Aviation Discussion...

The wind is expected to diminish by Friday evening with a
return to VFR. High pressure is expected to provide VFR weather
through the weekend. A secondary, dry front, will cross the
area Saturday night. The biggest by-product from this feature
will be enhanced winds across the ridges and some low MVFR
cloudiness in the WV mountains Saturday night into Sunday
morning. VFR expected Monday-Tuesday.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Wind Advisory from 6 PM this evening to noon EDT Friday for
     VAZ007-009>014-018-032>035-043>045.
     High Wind Warning from 6 PM this evening to 6 AM EDT Friday
     for VAZ015>017-019-020-022>024.
NC...Wind Advisory from 6 PM this evening to noon EDT Friday for
     NCZ003-004-019-020.
     High Wind Warning from 6 PM this evening to 6 AM EDT Friday
     for NCZ001-002-018.
WV...Wind Advisory from 6 PM this evening to noon EDT Friday for
     WVZ042>044-507-508.

&&

SYNOPSIS...AMS/WP
NEAR TERM...WP
SHORT TERM...MBS/WP
LONG TERM...MBS/PW/WP
AVIATION...AMS/PM/WP
Hazardous weather outlook, Oct 31, 2:12 PM EDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
212 PM EDT Thu Oct 31 2019

VAZ014-018-011815-
Montgomery-Craig-
212 PM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT
FRIDAY...

This Hazardous Weather Outlook is for southwest Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A line of showers and thunderstorms this afternoon may produce
damaging winds, localized flooding, and perhaps an isolated tornado.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NCZ003-004-019-020-VAZ032>035-043>045-011815-
Surry-Stokes-Wilkes-Yadkin-Patrick-Franklin-Bedford-Amherst-Henry-
Pittsylvania-Campbell-
212 PM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT
FRIDAY...

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A line of showers and thunderstorms this afternoon may produce
damaging winds, localized flooding, and perhaps an isolated tornado.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Areas of frost are likely for Friday night into Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ005-006-VAZ046-047-058-059-011815-
Rockingham-Caswell-Appomattox-Buckingham-Halifax-Charlotte-
212 PM EDT Thu Oct 31 2019

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia and south central Virginia.

.DAY ONE...This afternoon and tonight.

A line of showers and thunderstorms this afternoon may produce
damaging winds and perhaps an isolated tornado. Strong winds are
also expected tonight into Friday morning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Areas of frost are likely for Friday night into Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

VAZ016-017-019-020-022>024-011815-
Carroll-Floyd-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-
212 PM EDT Thu Oct 31 2019

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT
FRIDAY...

This Hazardous Weather Outlook is for southwest Virginia and west
central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

A line of showers and thunderstorms this afternoon may produce
damaging winds, localized flooding, and perhaps an isolated tornado.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

VAZ007-009>013-WVZ042>044-507-508-011815-
Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
212 PM EDT Thu Oct 31 2019

...TORNADO WATCH 685 IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT
FRIDAY...

This Hazardous Weather Outlook is for southwest Virginia and
southeast West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ001-002-018-VAZ015-011815-
Ashe-Alleghany NC-Watauga-Grayson-
212 PM EDT Thu Oct 31 2019

...TORNADO WATCH 685 IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT
FRIDAY...

This Hazardous Weather Outlook is for northwest North Carolina and
southwest Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Oct 31, 9:14 AM EDT, 5 hours 12 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
914 AM EDT Thu Oct 31 2019

VAZ017-032-033-311345-
Franklin-Patrick-Floyd-
914 AM EDT Thu Oct 31 2019

...A STRONG THUNDERSTORM WILL AFFECT EASTERN FLOYD...CENTRAL PATRICK
AND SOUTHWESTERN FRANKLIN COUNTIES...

At 914 AM EDT, a thunderstorm was located over Meadows Of Dan, or
near Woolwine, moving northeast at 45 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Floyd...
Woolwine...
Ferrum...
Terrys Fork...
Endicott...
Meadows Of Dan...
and Mabry Mill.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3665 8049 3670 8045 3671 8047 3704 8033
      3708 8028 3698 7995 3660 8039
TIME...MOT...LOC 1314Z 212DEG 40KT 3673 8039

PW
Special weather statement, Oct 31, 10:19 AM EDT, 4 hours 7 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1019 AM EDT Thu Oct 31 2019

NCZ002-003-VAZ016-032-311445-
Surry-Alleghany-Patrick-Carroll-
1019 AM EDT Thu Oct 31 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ALLEGHANY AND
NORTHWESTERN SURRY COUNTIES IN NORTHWESTERN NORTH CAROLINA...CARROLL
AND WEST CENTRAL PATRICK COUNTIES IN SOUTHWESTERN VIRGINIA...

At 1019 AM EDT, a strong thunderstorm was located near Roaring Gap,
or near Mountain Park, moving northeast at 65 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Hillsville...
Fancy Gap...
Cana...
Mountain Park...
Bottom...
Dugspur...
and Laurel Fork.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3642 8101 3656 8093 3656 8084 3662 8089
      3688 8074 3677 8051 3671 8046 3634 8086
TIME...MOT...LOC 1419Z 213DEG 56KT 3645 8093

PW

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 4:48 AM EDTHigh Wind WatchRNKGreenbrier, Monroe, Summers5 hr
Oct 31, 4:48 AM EDTWind AdvisoryRNKGreenbrier, Mercer, Monroe, Summers28 hr
Oct 31, 1:32 PM EDTSevere Thunderstorm WarningRNKGreenbrier, Mercer, Summers73 min
Oct 31, 2:45 PM EDTSevere Thunderstorm WarningRNKGreenbrier, Mercer, Monroe, Summers90 min
Oct 31, 4:04 PM EDTSevere Thunderstorm WarningRNKGreenbrier, Monroe86 min

Nearby

Tornado Warnings in West Virginia, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.